Advertisement

Value-distribution of zeta-functions

  • Kohji Matsumoto
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1434)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bohr, H., Zur Theorie der Riemann’schen Zetafunktion im kritischen Streifen, Acta Math., 40 (1915), 67–100.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Bohr, H. und Jessen, B., Über die Wertverteilung der Riemannschen Zetafunktion, Erste Mitteilung, ibid.,, 54 (1930), 1–35; Zweite Mitteilung, ibid., 58 (1932), 1–55.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Borchsenius, V. and Jessen, B., Mean motions and values of the Riemann zeta function, ibid.,, 80 (1948), 97–166.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Chandrasekharan, K. and Narasimhan, R., The approximate functional equation for a class of zeta-functions, Math. Ann., 152 (1963), 30–64.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Good, A., Ein Mittelwertsatz für Dirichletreihen, die Modulformen assoziiert sind, Comment. Math. Helv., 49 (1974), 35–47.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Jessen, B. and Wintner, A., Distribution functions and the Riemann zeta function, Trans. Amer. Math. Soc., 38 (1935), 48–88.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Joyner, D., “Distribution theorems of L-functions,” Longman Scientific & Technical, 1986.Google Scholar
  8. [8]
    Matsumoto, K., Discrepancy estimates for the value-distribution of the Riemann zeta-function I, Acta Arith., 48 (1987), 167–190; II, in “Number Theory and Combinatorics, Japan 1984”, ed. by J. Akiyama et al., World Scientific, 1985, pp.265–278; III, Acta Arith., 50 (1988), 315–337.MathSciNetzbMATHGoogle Scholar
  9. [9]
    —, A probabilistic study on the value-distribution of Dirichlet series attached to certain cusp forms, Nagoya Math. J., 116(1989), to appear.Google Scholar
  10. [10]
    —, Asymptotic probability measures of zeta-functions of algebraic number fields, preprint.Google Scholar
  11. [11]
    Potter, H.S.A., The mean values of certain Dirichlet series I, Proc. London Math. Soc., 46 (1940), 467–478.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Prokhorov, Yu.V., Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen., 1 (1956), 177–238, =Theory of Probab. Appl., 1 (1956), 157–214.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Kohji Matsumoto
    • 1
  1. 1.Department of Mathematics, Faculty of EducationIwate University UedaMoriokaJapan

Personalised recommendations